|24 hr interruption
Feb 2, 2009
Good morning doctor, Due to the side effect of the PeP (Combivir twice per day) I'm thinking to interrupt it for 24 hr (day 5). Are there relevant complications for the prophylaxis? Thank you very much
| Response from Dr. Young
I don't believe that a single day off will have dramatic effects on PEP, however, it's important to communicate to your doctor about the side effects that let to the discontinuation.
Hopefully by now, things are better.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.